# SDR C77A88994

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 3,608 hours, 2,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MSP THE CAPTAIN SELECTED GEAR UP AND THE INDICATION WAS STILL SHOWING THE LEFT MAIN LANDING GEAR WAS STILL EXTENDED.  CAPTAIN THEN SELECTED THE GEAR HANDLE DOWN AND IT SHOWED ALL THREE GEAR DOWN AND LOCKED.  CAPTAIN DID A RETURN TO FIELD.  MX PERFORMED A DVDR AND FHDB DOWNLOAD, THAT WAS ANALYZED BY EMBRAER.  IT SHOWED THAT THE GROUND PROX SENSORS ON THE RT MLG SHOWED A MISCOMPARE.  ADJUSTED THE PROX SENSORS ON THE RT MLG, LUBED AND INSPECTED STRUT SERVICING.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR SYSTEM, NO FAULTS WERE NOTED.  PER THE DVDR DOWNLOAD GEAR WAS PHYSICALLY UP AND LOCKED.
